# SDR CALA0500463

- Difficulty date: December 22, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 45,337 hours, 43,520 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6545402279
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK WAS FOUND TO THE WING CENTER SECTION REAR SPAR AT STA 540, RBL 6.15 VERTICAL STIFFENER DURING A WALKAROUND INSPECTION.  AN INTERIM REPAIR WAS INSTALLED PER EA 5714-01002, REV C, OP 8 AND ECRA 5714-01011.  A DIP WAS ISSUED TO REINSPECT THE STIFFENER EVERY 4500 FLIGHT CYCLES AND TO REPLACE BOTH STIFFENERS (RBL 6.15 AND LBL 6.15) WITHIN 15,000 FLIGHT CYCLES.
